# SDR USAA970221

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Service Doorway
- Part time: 35,964 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CRACK .390 AFT DOOR FRAME AT 3RD DOOR STOP FROM BOTTOM.  STOP DRILLED CRACK AND FABRICATED DOUBLER AND INSTALLED, REPAIRED PER SRM 52-00-2 FIG 7 AND SRM 51-40-3.  (M)
